Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Got partial thyroidectomy. Experiencing soar throat, body pain, headache, fatigue, fever. How to treat it?

HI I have recently got a partial thyroidectomy on 2nd oct 2012. I have been experiencing a soar throat, body pain, joints, lost of headache, heavy head fatigue , nose block and cold sort of, lots of cramps during my late mensurational cycle and muscles and fever for the last 4 weeks. My dr.s in the USA have put me on anti biotics on and off thinking it is flu symptoms . I am concerned regarding this and need to know what to do. nothing seems to work. I have tried alternative meds such as homeopathy and home remedies. Please advice
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Procedures
Homeopath 's  Response
HELLO, WE DO NOT UNDERSTAND WHY THE CASE IS NOT RESPONDING TO HOMOEOPATHY, MAY BE U TRIED SOME PATENT MEDICINE , WE NEED TO WORK OUT THE CASE FROM WITH COMPLETE HISTORY OF YOUR BACK GROUNDS PROBLEM AND WANT TO KNOW MORE ON YOUR HABITS AVERSION/ DESIRES TO COME TO PROPER CONSTITUTIONAL REMEDY TO SOLVE THE PROBLEMS
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor